MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/E; HIP POLYETHYLENE HIGH-CROSS LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/E; HIP POLYETHYLENE HIGH-CROSS LINER
Catalog Number 01.32.3644HC10A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 july 2023: lot 1810850: (b)(4) items manufactured and released on 22-mar-2019.Expiration date: 2024-03-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without other 2 similar reported events in the period of review.Additional involved implant: batch review performed on 03 july 2023 on ball heads: cocr 01.25.030 cocr ball head 12/14 ø 36 size s -3.5 (k080885) lot.2244748.Lot 2244748: (b)(4) items manufactured and released on 02-feb-2023.Expiration date: 2028-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6)2023.Immediately after the primary surgery, in post-op recovery on (b)(6)2023, the patient's head dislocated from the liner.The surgeon revised the liner and the surgery was completed successfully.Presently, on (b)(6)2023, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/E
Common Device Name
HIP POLYETHYLENE HIGH-CROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17389616
Report Number3005180920-2023-00543
Device Sequence Number17112509
Product Code LPH
UDI-Device Identifier07630040731034
UDI-Public07630040731034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Catalogue Number01.32.3644HC10A
Device Lot Number1810850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale